# SDR ASAA2017033020320

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,636 hours, 2,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OPENS HARD WITH LOUD CLICKS. GROUNDED - YES. LUBED AFT PASSENGER DOOR IAW AMM TASK 12-25-17-640-801, NO HELP. REMOVED AND REPLACED THE L-2 DOOR GUIDE ARM PER AMM 52-13-21-000-802. OPS CHECK GOOD.
